# SDR CA040329004

- Difficulty date: March 16, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech A65
- Aircraft time: 8,430 hours
- Engine: Lyc IGSO480A1E6
- Propeller: Hartzl HCB3Z202
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210385
- Condition: Ruptured
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE OIL LEAK WAS TRACED TO THE PROP GOVERNOR AND ONLY SHOWED UP AT APPROXIMATELY 2500 RPM.  A PIECE OF GASKET .1250 INCH WIDE WAS FOUND MISSING FROM THE GASKET WHICH CAUSED A LEAK OF AN ESTIMATED 1 QUART OF OIL EVERY 2 MINUTES.  NO APPARENT REASON COULD BE FOUND FOR THE DEFECT.  THE GASKET WAS DESTORYED IN THE PROCESS OF REMOVAL. AS IT WAS STUCK, THE MATING SURFACES HAD NO DEFECTS AND HOLD DOWN NUTS WERE TIGHT.  NEW GASKET INSTALLED AND GROUND RUNS CARRIED OUT WITH NO LEAKS.
